# SDR HNAA2021020200036

- Difficulty date: January 9, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 46,934 hours, 43,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN IS CRACKED BETWEEN FR 59-60 STR 4L-5L.  INSTALLED REPAIR DOUBLER AND FILLER FOR SKIN CRACK REPAIR BETWEEN FR59 AND 60 AND STGR 4L-5L IAW EO1-53-21-0008
